# SDR SWAA2022031758986

- Difficulty date: October 23, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR INTERCOSTAL STA 312-328 RBL 31 IS CRACKED ON UPPER FLANGE AT FORWARD FLOOR BOARD HOLE / REMOVED AND REPLACED INTER COSTAL @ STA 312-328 RBL 31 IAW BOEING DWG #141A5400 AND 737 SRM 51-40-02
